Addiction: Substance Abuse Community
Is the damage too far done to even stop????
About This Community:

This community is a place to share information and support with others who are trying to stop using drugs, prescription drugs, alcohol, tobacco or other addictive substances. Discuss with others, the symptoms of addiction, addiction recovery, ways to quit like tapering and cold turkey, and withdrawal symptoms. If you are interested in general "chat", please visit our Addiction Social Community.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Is the damage too far done to even stop????

I have been sitting here for 2 hours just feeling sorry for myself.  Wondering how I went from a star athlete and outgoing wife and mom to a life that revolves around making sure I have enough pills to get thru the day.  I have been wondering if I have done so much damage to my body already that is it even worth it?  I know taking so much norco and vics are sooooooooooo bad for you and I'm scared I'm already not gonna be around for my husband and 3 babies.  Told you I'm feeling sorry for myself.  My worst fear is I get clean and find out my liver is shot and I'm dying soon.  I have so many demons battling in my head right now trying to convince me not to stop......I just had to post.  I'm tired of waking up every morning and worrying about pills.....I love my family sooo much and am currently outside watching my kids ride their scooters......but of course soon I'll go inside to take some.  I hate this!!!!  I want to stop but just can't figure it out!
Related Discussions
14 Comments Post a Comment
Blank
Avatar_f_tn
How much are you taking, per day?  and for how long.

Nauty........
Blank
401095_tn?1351395370
You will get tired of this eventually and perhaps you will be ready to quit...naughty has a good question...thank goodness my liver enzymes were ok...i was sweating it..you have alot of wonderful reasons to stick around it sounds like...mentally and physically stick around...those pills that used to make me happy turned on me and became a big source of anxiety and depression...also when your dose gets higher and higher, u cant get enough anymore from your doctors...down here they are very cautious with narcotics...it can be a vicious cycle and I wish you luck with your decision....your post sounds as if you are not happy...posting is good therapy
Blank
199177_tn?1332183097
I know this seems overwhelming and scary .There are tons of people here to help you threw this .Yes you were on toxic amounts of APAP .Worry about getting clean then worry about getting your liver tested .You will prevent any more damage stopping now .I hope you got my PM. I will be here to help.
avis
Blank
455394_tn?1207517579
I am sure your liver is ok it takes a whole lot of damage to it to make it bad. I used to take up to 40 hyro's a day, which progressed to eating, snorting and fireing Oxycontin all this lasted over about a 3 year period. I just found out this past January that I have hep c, and have started Tx for it. Anyway my liver is still in perfect condition even after everthing I have done to myself. I even spent a year at the Methadone clinic to get off the meds. and my liver is still in great shape. So I would not even worry about that, your biggest concern should be be getting off the pills any way you can, cause they will destroy you and the addiction will only get worse!! I PROMISE  THAT, save yourself now!!
Blank
Avatar_f_tn
I'm so touched by the support from everyone!!!!  You are all so encouraging!  Thank you!  avisg.....I just got your pm and replied.....thanks :-)
Blank
Avatar_m_tn
There is nothing wrong with your liver. You would be amazed how much abuse the human body can withstand. Do your research. Come up with a plan to quit. Soon after you quit, you will be the outgoing wife and mom you were before the pills.
Blank
401095_tn?1351395370
your liver is important but the body's ability to adjust as needed is unbelievable and the liver actually adjusts to the toxic levels...for some...to a certain point...we all have heard of tylenol poisoning and I have seen it and seen them die from it...so it is true...you can fry your liver eventually...but there are many other reasons to quit....no good reasons not to quit if we have a problem or are addicted...no good reasons other than it is a bit uncomfy to give them up...but do-able...lots of support here  
Blank
Avatar_f_tn
I to worried about any damage I may have done to my liver, so my doctor recomended that I get a bunch of blood work done, which was mainly to see if I was in good enough health to handle detoxing from methadone, as many other health issues can mimic withdrawal, so I took I think what was called a alt test? My liver was normal & trust me when I say, I have taken my fair share of vicodin!! I,ve been told, that it is the tylenol that is bad for you. I was also told that oxycotin is,nt as hard on your liver versus vicodin? Of course thats coming from my ex-boyfriend, who was so addicted to this drug, so I dont know if theirs truth to that or not, at anyrate I couldnt agree with avisg more, get off this drug first, then go get your liver tested. Also the mere fact that you care about your liver tells me that you can do this, I didnt care about anything except for getting high off pills, so that is a bonus.  You can do it!!! Penelope
Blank
429432_tn?1343597790
I've wondered the same thing myself, and I'm the type who doesn't want to know, so I'll probably never get checked. But if I didn't stop, the damage would be much greater. I'm just not looking back, only forward. That's the only way I can handle things.
Blank
435658_tn?1257809381
It is amazing how much you liver can take....I would just worry right now about getting off the pills. Everyone is right, the pills just get worse and worse..you have taken the first step by coming here, those 3 babies of yours want you around and you want to be around! Thats what got to me was my babies...You can do it you know you can 4 to 5 day's of hell is better then loosing your life! Keep posting there are great people here. Post as much as you want it helps.  Hang in there!!
bobby
Blank
Avatar_n_tn
I think the Tylenol in the Vic is what is so bad. My doc said 4000mgs a day of the APAP is toxic--especially taken over a long period of time.  What I want to know is:  what is so toxic about the hydro?  If you only took hydro with out the apap, would it be bad for you?  No one seems to be able to answer this except to say you'll get hooked.  Anyone?
Blank
455394_tn?1207517579
Hydrocodone has a lot of tylenol in it, that is what is so bad about the hydro's they have a whole lot more tylenol than the one's you can buy at the gas station and obviously worse on your liver. The acetametaphine is bad for the liver, which is the ingrediant in tylenol fortunatly it takes a whole lot to damage the liver. It can take a lot of abuse and still function just fine.
Blank
Avatar_f_tn
They dont make hydro without tylenol. oxycodone can come without it. Hydro can come in 500mg tylenol which is the same strength as OTC tylenol
Blank
Avatar_f_tn
Doesn't our liver regenerate itself after a while?  Either way, the best thing is to get off the pills no mamtter what.  That should be your #1 priority right now.
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Addiction: Substance Abuse Community Resources
RSS Expert Activity
242532_tn?1269553979
Blank
Emotional Eating Control: How to St...
14 hrs ago by Roger Gould, M.D.Blank
233488_tn?1310696703
Blank
New Cannabis Article from NORTH Mag...
Jul 20 by John C Hagan III, MD, FACS, FAAOBlank
242532_tn?1269553979
Blank
3 Reasons Why You are Still Binge E...
Jul 14 by Roger Gould, M.D.Blank